# SDR ASAA0852455

- Difficulty date: January 6, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 1,261 hours, 377 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU "MAINT" LIGHT ILLUMINATED.  PERFORMED FIM 49 60 TASK 801.  OP CHECKS GOOD FAULT CLEARED.  NO HISTORY.  OIL QTY FULL.
